# SDR CALA2025072106762

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N66897
- Make and model: Boeing 737924ER
- Aircraft serial: 62814
- Aircraft time: 27,083 hours, 10,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A511630
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND G4 GALLEY FITTING AT FLOOR STRUTURE STA986.5+8" RBL 39.   REMOVED AND INSTALLED  NEW MACHINED WEB FROM STA 986 TO STA 1016 RBL 39" REF B 737-900ER SRM 51-40-02-0G-0 AND DWG # 147A5701.
